# SDR AALA202012039010

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE2400021
- Part serial: AC8610001
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 831 HARD IMPACT BETWEEN DOOR BUFFER AND FUSELAGE AT FORWARD GALLEY AREA (1 EA).  REPLACED CYLINDER DOOR DAMPER ON PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA, PER AMM 52-11-14-400-001-B.
